English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Magnetic impurity in a metal with correlated conduction electrons: An infinite-dimensions approach.

MPS-Authors
/persons/resource/persons197457

Zevin,  V.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Davidovich, B., & Zevin, V. (1998). Magnetic impurity in a metal with correlated conduction electrons: An infinite-dimensions approach. Physical Review B, 57, 7773-7784.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3FE3-D
Abstract
There is no abstract available